# SDR SWAA041597

- Difficulty date: June 5, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 53,286 hours, 49,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN AT BS 520, STRINGER 15L, CRACKED.  REPAIRED SKIN PER SRM AND EA.
